Cart (Loading....) | Create Account
Close category search window
 

Response bounds for asymptotically stable time-invariant linear dynamical systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Nicholson, D. ; Naval Surface Weapons Center, White Oak, Silver Spring, MD, USA

A theorem of Strang [1] is extended to provide the best possible lower eigenvalue bound for a certain positive semidefinite matrix. The results are then applied to several asymptotically stable time-invariant linear systems. Some cases in which the bounds become infinite are discussed.

Published in:

Automatic Control, IEEE Transactions on  (Volume:27 ,  Issue: 3 )

Date of Publication:

Jun 1982

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.